Alert archive / Missouri / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 116, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at May 22, 2014, 5:47 AM CDT for 5 counties in Missouri; Atchison County, Doniphan County, Kansas. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 22, 2014, 5:47 AM CDT (10:47 UTC)
- Expired
- May 22, 2014, 6:30 AM CDT
- In force
- 43 min
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
Counties Atchison County, KS, Doniphan County, KS, Andrew County, MO, Atchison County, MO, Buchanan County, MO, Holt County, MO, Nodaway County, MO
The radar
The Topeka radar (KTWX), 136 km from the middle of the area, began a volume at 10:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Topeka, KS (KFOE), launched 00:00Z, 10.8 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2033 J/kg
- Mixed-layer CIN
- -49 J/kg
- Mixed-layer LCL
- 1518 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 45 m²/s²
- 0-3 km storm-relative helicity
- 146 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 4.4
The text
As transmitted, in the capitals the NWS used until 2016.
878
WUUS53 KEAX 221047
SVREAX
KSC005-043-MOC003-005-021-087-147-221130-
/O.NEW.KEAX.SV.W.0116.140522T1047Z-140522T1130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
547 AM CDT THU MAY 22 2014
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN ATCHISON COUNTY IN NORTHEAST KANSAS...
DONIPHAN COUNTY IN NORTHEAST KANSAS...
ANDREW COUNTY IN NORTHWEST MISSOURI...
SOUTHEASTERN ATCHISON COUNTY IN NORTHWEST MISSOURI...
NORTHERN BUCHANAN COUNTY IN NORTHWEST MISSOURI...
HOLT COUNTY IN NORTHWEST MISSOURI...
SOUTHERN NODAWAY COUNTY IN NORTHWEST MISSOURI...
* UNTIL 630 AM CDT
* AT 543 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES NORTHWEST OF CRAIG TO HORTON...AND MOVING
EAST AT 55 MPH.
HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
MOUND CITY...HIGHLAND...TROY...MARYVILLE...WATHENA...ELWOOD...ST.
JOSEPH...SAVANNAH...COUNTRY CLUB VILLA...WHITE CLOUD...DENTON...
FOREST CITY...SKIDMORE...OREGON...MAITLAND...FILLMORE...AMAZONIA...
RAVENWOOD...BIG LAKE AND FORTESCUE.
THIS WILL IMPACT THE FOLLOWING INTERSTATES...
I-29 BETWEEN MILE MARKERS 44 AND 103.
I-229 BETWEEN MILE MARKERS 1 AND 14.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3966 9556 3966 9534 4000 9534 4001 9532
4000 9531 4003 9535 4002 9539 4004 9542
4006 9542 4007 9540 4012 9540 4019 9549
4023 9547 4025 9551 4033 9550 4045 9461
3974 9461 3961 9557
TIME...MOT...LOC 1047Z 260DEG 47KT 4026 9538 3971 9550
HAIL...0.88IN
WIND...60MPH
$$
CDB3 follow-up statements
012
WWUS53 KEAX 221055
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
555 AM CDT THU MAY 22 2014
KSC005-221104-
/O.CAN.KEAX.SV.W.0116.000000T0000Z-140522T1130Z/
ATCHISON KS-
555 AM CDT THU MAY 22 2014
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN ATCHISON COUNTY
IS CANCELLED...
THE PORTION OF STORM WHICH PROMPTED THE WARNING FOR ATCHISON COUNTY
HAS MOVED OUT OF THE WARNED AREA.
LAT...LON 3974 9461 3966 9534 3993 9534 4001 9532
4000 9531 4003 9535 4002 9539 4004 9542
4012 9540 4019 9549 4023 9547 4025 9551
4033 9550 4045 9461
TIME...MOT...LOC 1054Z 264DEG 56KT 4025 9521 3989 9515
3971 9529
$$
KSC043-MOC003-005-021-087-147-221130-
/O.CON.KEAX.SV.W.0116.000000T0000Z-140522T1130Z/
DONIPHAN KS-BUCHANAN MO-HOLT MO-NODAWAY MO-ANDREW MO-ATCHISON MO-
555 AM CDT THU MAY 22 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
ATCHISON...ANDREW...SOUTHERN NODAWAY...HOLT...NORTHERN BUCHANAN AND
DONIPHAN COUNTIES UNTIL 630 AM CDT...
AT 552 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 8 MILES NORTHEAST OF CRAIG TO HIGHLAND TO DENTON...AND
MOVING EAST AT 65 MPH.
HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
TROY...WATHENA...SAVANNAH...MARYVILLE...COUNTRY CLUB VILLA...
ELWOOD...ST. JOSEPH...OREGON...SKIDMORE...MAITLAND...FILLMORE...
AMAZONIA...RAVENWOOD...FANNING...BENDENA...QUITMAN...GRAHAM...
ROSENDALE...ST. JOSEPH AIRPORT AND BOLCKOW.
THIS WILL IMPACT THE FOLLOWING INTERSTATES...
I-29 BETWEEN MILE MARKERS 44 AND 103.
I-229 BETWEEN MILE MARKERS 2 AND 14.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3974 9461 3966 9534 3993 9534 4001 9532
4000 9531 4003 9535 4002 9539 4004 9542
4012 9540 4019 9549 4023 9547 4025 9551
4033 9550 4045 9461
TIME...MOT...LOC 1054Z 264DEG 56KT 4025 9521 3989 9515
3971 9529
HAIL...0.88IN
WIND...60MPH
$$
CDB238
WWUS53 KEAX 221108
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
608 AM CDT THU MAY 22 2014
KSC043-MOC003-005-021-087-147-221130-
/O.CON.KEAX.SV.W.0116.000000T0000Z-140522T1130Z/
DONIPHAN KS-BUCHANAN MO-HOLT MO-NODAWAY MO-ANDREW MO-ATCHISON MO-
608 AM CDT THU MAY 22 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
ATCHISON...ANDREW...SOUTHERN NODAWAY...HOLT...NORTHERN BUCHANAN AND
DONIPHAN COUNTIES UNTIL 630 AM CDT...
AT 605 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM SKIDMORE TO 6 MILES WEST OF AMAZONIA TO 6 MILES
SOUTHWEST OF TROY...AND MOVING EAST AT 60 MPH.
HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
SAVANNAH...WATHENA...MARYVILLE...ELWOOD...COUNTRY CLUB VILLA...ST.
JOSEPH...AMAZONIA...RAVENWOOD...ROSENDALE...BOLCKOW...BARNARD...
ARKOE...ST. JOSEPH AIRPORT...REA...GUILFORD...CONCEPTION JUNCTION...
CONCEPTION...CLYDE...HELENA AND COSBY.
THIS WILL IMPACT THE FOLLOWING INTERSTATES...
I-29 BETWEEN MILE MARKERS 45 AND 103.
I-229 BETWEEN MILE MARKERS 2 AND 14.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3974 9461 3966 9534 3993 9534 4001 9532
4000 9531 4003 9535 4002 9539 4004 9542
4012 9540 4019 9549 4023 9547 4025 9551
4033 9550 4045 9461
TIME...MOT...LOC 1108Z 253DEG 52KT 4027 9500 3990 9495
3973 9509
HAIL...0.88IN
WIND...60MPH
$$
CDB472
WWUS53 KEAX 221128
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
628 AM CDT THU MAY 22 2014
KSC043-MOC003-005-021-087-147-221138-
/O.EXP.KEAX.SV.W.0116.000000T0000Z-140522T1130Z/
DONIPHAN KS-BUCHANAN MO-HOLT MO-NODAWAY MO-ANDREW MO-ATCHISON MO-
628 AM CDT THU MAY 22 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ATCHISON...
ANDREW...SOUTHERN NODAWAY...HOLT...NORTHERN BUCHANAN AND DONIPHAN
COUNTIES WILL EXPIRE AT 630 AM CDT...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY. HOWEVER...SMALL HAIL AND GUSTY WINDS ARE STILL POSSIBLE
WITH THESE THUNDERSTORMS.
LAT...LON 3974 9461 3966 9534 3993 9534 4001 9532
4000 9531 4003 9535 4002 9539 4004 9542
4012 9540 4019 9549 4023 9547 4025 9551
4033 9550 4045 9461
TIME...MOT...LOC 1128Z 253DEG 52KT 4035 9463 3998 9459
3981 9473
$$
CDBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 22, 3:46 AM CDT, 2 hours 1 minute earlier.
Area forecast discussion, May 22, 3:46 AM CDT, 2 hours 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 346 AM CDT Thu May 22 2014 .SHORT TERM...(Today through Saturday) Issued at 344 AM CDT THU MAY 22 2014 Focus this morning is on the thunderstorm potential over the next couple of days as a rather unsettled pattern settles across the Lower Missouri River Valley. Water vapor imagery this morning shows us a rather flat pattern across much of the Nation with a large closed circulation spinning around over the Great Basin. Closer to home, a shortwave trough moving east through the Great Lakes has helped push a frontal boundary south into Missouri, with it currently wallowing in the vicinity of I-70. Wednesday the Great Basin circulation spit out a couple of weak shortwave troughs across western Kansas, helping ignite the thunderstorm activity moving east through north central Kansas. Storms from western Kansas have continued to track east along the instability gradient present just north of the cold front that has settled south into the region. Current radar trends, along with some Hi-Res forecast models, advertise this activity persisting into northern Missouri this morning as the storms ride the edge of the instability. Also of note is the warm air advection wing of storms trying to pop-up ahead of the approaching line of storms. Have bumped POPs into the likely range for far northwest corner of Missouri this morning for decaying activity, but have also left widespread chance POPs in place as the front --which will be around Highway 50 this afternoon-- could provide some focus for afternoon storms. However, despite keeping the chance POPs going, confidence is not high that much rain will be realized as thoughts are that much of the advertised rain is really just the models parametrizing the precipitation --i.e. converting cloud cover and scattered showers into widespread activity--. There will be a chance at marginal severe hail with any thunderstorms that make it to Missouri early this morning, or that pop-up again this afternoon, but shear and instability values are not overly conducive for either, just not poor enough to warrant excluding the potential. Front wallowing across central Missouri will only settle a little farther south over the next two days, likely staying within the boundaries of our forecast area. This will continue to provide a focus for storms through tonight, Friday and Saturday. Friday might be our best shot at a rain free day as the front is currently advertised to make it farther push to the south, likely keeping the focus for any activity across east central Kansas and west central Missouri, so have trimmed POPs across north Central and northeast Missouri for Friday. Otherwise, Saturday is looking better and better for our storm potential as the cutoff circulation begins to slowly move through the Four Corners Region, helping induce a fair amount of isentropic up-glide over the frontal boundary that will still be wallowing around the region. Have bumped POPs into the likely range for Saturday as a result. .LONG TERM...(Sunday through Wednesday) Issued at 344 AM CDT THU MAY 22 2014 An upper-level low will start the extended portion of the forecast in the vicinity of the Four Corners area. This low will slowly meander into the Plains through the middle of next week. At the surface, it looks like the area will see persistent southerly flow so with the area entrenched in the warm sector there should ample low level moisture to support some chance for convective activity on almost every day. The problem is that there is no synoptic boundary evident so the QPF that the models are generating are mostly driven by strong diurnal heating of a relatively moist airmass. The GFS suggest that we'll be close to or break any weak cap nearly every afternoon. As much as I'd like to remove the perpetual chance POPs that the model initialization produced, it actually looks like there as at least a chance for showers and storms throughout the extended. So no significant changes were made to the forecast. This doesn't look like a widespread washout kind of pattern however, but rather scattered thunderstorms during the afternoon and then any lingering area of storms that might drift into the area overnight. So widespread rainfall looks unlikely with this activity. && .AVIATION...(For the 06Z TAFS through 06Z Thursday Night) Issued at 1207 AM CDT WED MAY 21 2014 The main concern for aviators this TAF cycle will be the potential for showers and thunderstorm during the 11Z-15Z time period. Current thunderstorms over western Kansas will move eastward overnight moving into the terminals around sunrise. These storms however will be diminishing as they progress into the area so have cont to use VCTS for timing these storms into the terminals because there is some concern they may not hold together long enough to make it into western Missouri. Otherwise conditions will remain VFR with bkn clouds between 4-5kft through mid morning tomorrow before scattering. There will be another chance for thunderstorm during the evening hours however potential seems to low for inclusion at this point. Winds will be lgt and vrb overnight before picking up out of the ENE tomorrow morning between 5-10kts. && .EAX WATCHES/WARNINGS/ADVISORIES... KS...NONE. MO...NONE. && SHORT TERM...Cutter LONG TERM...CDB AVIATION...73
Hazardous weather outlook, May 22, 5:24 AM CDT, 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 524 AM CDT THU MAY 22 2014 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-231030- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 524 AM CDT THU MAY 22 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS WILL MOVE INTO NORTHEAST KANSAS AND NORTHWEST MISSOURI EARLY THIS MORNING ALONG WITH THE POTENTIAL FOR SMALL HAIL. FURTHER STORMS DEVELOPMENT MAY OCCUR THIS AFTERNOON FROM WEST CENTRAL KANSAS INTO CENTRAL MISSOURI. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.CRH.NOAA.GOV/IMAGES/FXC/EAX/EM1/EAX-EMBRIEFING1.PDF .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SCATTERED THUNDERSTORMS ARE POSSIBLE FRIDAY THROUGH TUESDAY. THE OVERALL THREAT FOR ORGANIZED SEVERE WEATHER LOOKS LOW AT THIS TIME. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.CRH.NOAA.GOV/IMAGES/FXC/EAX/EM1/EAX-EMBRIEFING1.PDF
In the hours before
Special weather statement, May 22, 5:32 AM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
532 AM CDT THU MAY 22 2014
KSZ102-MOZ020-221100-
BUCHANAN MO-DONIPHAN KS-
532 AM CDT THU MAY 22 2014
...SIGNIFICANT WEATHER ADVISORY FOR BUCHANAN AND EASTERN DONIPHAN
COUNTIES UNTIL 600 AM CDT...
AT 529 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR RUSHVILLE...OR 8 MILES NORTHEAST OF
ATCHISON...MOVING NORTHEAST AT 25 MPH.
HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
WATHENA...ELWOOD...ST. JOSEPH AND ST. JOSEPH AIRPORT.
THIS WILL IMPACT THE FOLLOWING INTERSTATES...
I-29 BETWEEN MILE MARKERS 42 AND 51.
I-229 BETWEEN MILE MARKERS 0 AND 10.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
LAT...LON 3983 9492 3983 9488 3982 9488 3981 9460
3956 9498 3960 9505 3962 9506
TIME...MOT...LOC 1032Z 219DEG 22KT 3964 9498
CDBSpecial weather statement, May 22, 5:35 AM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
535 AM CDT THU MAY 22 2014
KSZ102-MOZ001-002-011-012-221115-
ANDREW MO-ATCHISON MO-DONIPHAN KS-HOLT MO-NODAWAY MO-
535 AM CDT THU MAY 22 2014
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ATCHISON...WESTERN
ANDREW...SOUTHERN NODAWAY...HOLT AND DONIPHAN COUNTIES UNTIL 615 AM
CDT...
AT 534 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES WEST OF
CRAIG TO 6 MILES NORTHEAST OF NETAWAKA...AND MOVING EAST AT 50 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
MOUND CITY...HIGHLAND...TROY...MARYVILLE...WATHENA...SAVANNAH...
CRAIG...WHITE CLOUD...DENTON...FOREST CITY...SKIDMORE...MAITLAND...
OREGON...FILLMORE...AMAZONIA...RAVENWOOD...CORNING...BIG LAKE...
FORTESCUE AND BIGELOW.
THIS WILL IMPACT
I-29 BETWEEN MILE MARKERS 55 AND 99.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4043 9464 3982 9485 3982 9487 3979 9489
3979 9493 3976 9492 3977 9486 3967 9534
4000 9534 4001 9532 4000 9531 4003 9535
4002 9539 4004 9542 4012 9540 4019 9549
4024 9548 4025 9552
TIME...MOT...LOC 1036Z 255DEG 42KT 4018 9549 3969 9564
CDBThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 22, 5:32 AM CDT | Special Weather Statement | EAX | Buchanan | 28 min |
| May 22, 5:35 AM CDT | Special Weather Statement | EAX | Andrew, Holt, Nodaway | 40 min |
| May 22, 6:27 AM CDT | Special Weather Statement | EAX | Andrew, Daviess, DeKalb, Gentry, Harrison | 48 min |
| May 22, 6:42 AM CDT | Special Weather Statement | EAX | Clay, Clinton, Platte | 33 min |
| May 22, 7:11 AM CDT | Special Weather Statement | EAX | Caldwell, Clay, Ray | 34 min |
| May 22, 7:32 AM CDT | Special Weather Statement | EAX | Carroll, Grundy, Linn, Livingston, Sullivan | 43 min |
| May 22, 7:47 AM CDT | Special Weather Statement | EAX | Sullivan | 43 min |
| May 22, 8:16 AM CDT | Special Weather Statement | EAX | Adair, Chariton, Macon, Randolph, Schuyler | 44 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2014Severe Thunderstorm Warnings in Kansas, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.